# SDR SCNA20251118441

- Difficulty date: October 21, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 88374, NR 00132 CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN FWD ENTRY DOOR. : SUMMARY: FRAME STA 312 & S6L AT PASSENGER CABIN FWD ENTRY DOOR WAS REPAIRED PER B737-800 SRM 53-10-07--2R-1 REPAIR 1
